# SDR AALA201802289021

- Difficulty date: February 25, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 16,248 hours, 6,509 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT DOOR GLASS GAUGE, HALF OF GAUGE NOT SHOWING IN WINDOW. MAINTENANCE REPLACED THE DOOR SLIDE IAW MCM 25-94-13 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
